# SDR FDEA201207262699

- Difficulty date: July 26, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012505
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT -EXISTING REPAIR AT RT FUSELAGE SKIN AT BS 488 BETWEEN LONGERONS 28 AND 29 MISREPAIRED.   REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 7, REV 50 EO 1-5100-7-5001B, PART 1.  REPAIR CLASSIFIED MAJOR AS GMM 6-2-100, REV 115.
